# SDR MWEA98565

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59112761N
- Condition: Corrosion
- Location: Ws 67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT WING STRINGER 12 AFT LEG AT STATION XRS 67.  MTC FABRICATED AND INSTALLED REPAIR ANGLE.
